# SDR DALA2021011800268

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 72,493 hours, 30,418 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION AND TOOL MARKS AT HOLES 1-8, 11, 13, 16 & 18 ON RT SIDE UPPER SKIN AND DRAG FITTINGS.  REPAIRED PER ERA 589445-14.
